# SDR DALA2021062303384

- Difficulty date: June 16, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,361 hours, 38,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DOOR L AFT EMER EXIT DOOR L AFT EMER EXIT FAULT" ON ECAM FOR SEVERAL FLIGHTS DURING CRUISE. CORRECTIVE ACTION: REMOVED & REPLACED L/H AFT OVERWING EMERGENCY DOOR PROX SWITCH (21WV1) IAW A320 AMM 52-71. OPS CK GOOD. (1842738)
